# SDR DJFA2009046

- Difficulty date: December 7, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 5,018 hours, 4,408 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT, AFTER TAKEOFF, CREW REPORTED VIBRATION FELT THROUGHOUT THE ACFT.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MX PERFORMED ENG RUNS AND ENG OPS CHECKS, CHECKED ALL FLIGHT CONTROL RIGGING, AND PERFORMED LANDING GEAR OPS AND VISUAL CHECKS BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY ON THE GROUND.  HOWEVER, MX VERIFICATION FLIGHT CONFIRMED THE EXISTANCE OF THE VIBRATION.  MX FOUND THE COALESCER SOCK FROZEN.  UPON REPLACEMENT OF THE SOCK AND SUBSEQUENT MX VERIFICATION FLIGHT, THE NOISE WENT AWAY.
